Alert archive / Kentucky / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 258, NWS Louisville, KY
NWS Louisville, KY issued this severe thunderstorm warning at Jul 20, 2018, 6:59 PM CDT for 6 counties in Kentucky. It was in force for 46 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jul 20, 2018, 6:59 PM CDT (23:59 UTC)
- Expired
- Jul 20, 2018, 7:45 PM CDT
- In force
- 46 min
- Issued by
- NWS Louisville, KY
- Area
- Storm-based polygon
- Tornado
- Possible
- Hail
- 1.5 in
- Wind
- 70.0 mph
Counties Adair County, KY, Clinton County, KY, Cumberland County, KY, Metcalfe County, KY, Monroe County, KY, Russell County, KY
The radar
The Nashville radar (KOHX), 134 km from the middle of the area, began a volume at 00:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 20, 7:00 PM CDT | HAIL 1 | Tompkinsville, KY | REPORTED AT TOMPKINSVILLE. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jul 20, 12:37 PM CDT | Tornado Watch | SPC | 7 hr |
| Jul 20, 6:22 PM CDT | Tornado Watch | SPC | 8 hr |
The nearest sounding before it
Nashville Metro, TN (KBNA), launched 12:00Z, 12.0 hours before the alert went out and 143 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 918 J/kg
- Mixed-layer CIN
- -46 J/kg
- Mixed-layer LCL
- 766 m above ground
- 0-6 km bulk shear
- 27 kt
- 0-1 km storm-relative helicity
- 123 m²/s²
- 0-3 km storm-relative helicity
- 206 m²/s²
- Significant tornado parameter
- 0.7
- Supercell composite
- 5.7
The text
As transmitted.
067
WUUS53 KLMK 202359
SVRLMK
KYC001-053-057-169-171-207-210045-
/O.NEW.KLMK.SV.W.0258.180720T2359Z-180721T0045Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Louisville KY
659 PM CDT FRI JUL 20 2018
The National Weather Service in Louisville has issued a
* Severe Thunderstorm Warning for...
Clinton County in south central Kentucky...
Southwestern Russell County in south central Kentucky...
Eastern Monroe County in south central Kentucky...
Cumberland County in south central Kentucky...
Southern Metcalfe County in south central Kentucky...
Southwestern Adair County in south central Kentucky...
* Until 745 PM CDT.
* At 659 PM CDT, severe thunderstorms were located along a line
extending from near Edmonton to near Tompkinsville, moving east at
35 mph.
HAZARD...70 mph wind gusts and ping pong ball size hail.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
considerable tree damage. Wind damage is also likely to
mobile homes, roofs, and outbuildings.
* Locations impacted include...
Tompkinsville, Albany, Jamestown, Edmonton, Burkesville, Leslie,
Russell Springs, Desda, Cartwright and Cundiff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
A Tornado Watch remains in effect until 200 AM CDT for south central
Kentucky.
LAT...LON 3662 8577 3702 8570 3704 8501 3690 8500
3686 8506 3683 8506 3681 8503 3677 8501
3670 8502 3666 8500 3663 8500 3662 8498
3663 8524 3661 8548
TIME...MOT...LOC 2359Z 280DEG 29KT 3694 8564 3666 8570
TORNADO...POSSIBLE
HAIL...1.50IN
WIND...70MPH
$$
AMS1 follow-up statement
414
WWUS53 KLMK 210016
SVSLMK
Severe Weather Statement
National Weather Service Louisville KY
716 PM CDT FRI JUL 20 2018
KYC001-053-057-169-171-207-210045-
/O.CON.KLMK.SV.W.0258.000000T0000Z-180721T0045Z/
Clinton KY-Russell KY-Monroe KY-Cumberland KY-Metcalfe KY-Adair KY-
716 PM CDT FRI JUL 20 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 745 PM CDT
FOR CLINTON...SOUTHWESTERN RUSSELL...SOUTHEASTERN MONROE...
CUMBERLAND...SOUTHEASTERN METCALFE AND SOUTH CENTRAL ADAIR
COUNTIES...
At 715 PM CDT, severe thunderstorms were located along a line
extending from 8 miles southeast of Edmonton to 6 miles north of
Celina, moving east at 35 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Albany, Jamestown, Burkesville, Leslie, Russell Springs, Littrell,
Desda, Cartwright, Snow and Cundiff.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Report severe weather to local law enforcement, post your report to
the National Weather Service Louisville Facebook page, or tweet your
report using hashtag L, M, K, spotter.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
A Tornado Watch remains in effect until 200 AM CDT for south central
Kentucky.
LAT...LON 3662 8564 3690 8555 3704 8501 3690 8500
3686 8506 3683 8506 3681 8503 3677 8501
3670 8502 3666 8500 3663 8500 3662 8498
3663 8524 3661 8548
TIME...MOT...LOC 0015Z 280DEG 29KT 3692 8548 3664 8554
HAIL...1.00IN
WIND...60MPH
$$
AMSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Louisville, KY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 6:40 PM CDT, 19 minutes earlier.
Area forecast discussion, Jul 20, 6:40 PM CDT, 19 minutes before
Area Forecast Discussion National Weather Service Louisville KY 740 PM EDT Fri Jul 20 2018 .Forecast Update... Issued at 740 PM EDT Fri Jul 20 2018 Storms have redeveloped over southern Indiana and will proceed southeast across central Kentucky this evening. Though there is some convective inhibition behind the earlier storms east of Interstate 65, there is still strong flow aloft and strong low level shear ahead of a surface boundary over southern Indiana. SPC has issued a Tornado Watch for southern Indiana and central Kentucky ahead of the storms, though the watch will likely be able to be gradually canceled early from north to south as the storms move through. && .Short Term...(This evening through Saturday) Issued at 310 PM EDT Fri Jul 20 2018 ...Severe Weather Outbreak Ongoing... Severe convection is underway across southern Indiana and just into north central Kentucky. Strong instability and unseasonably strong wind fields aloft are supporting supercells focused along a NE-SW oriented boundary now pushing east of I-65. We have had at least one video confirmation of a tornado in Harrison County, Indiana, and several reports of hail golfball size or larger. Expect this threat to continue as we head toward sunset. Tornado threat will be greatest along and NE of a boundary that currently runs from near Madison, Indiana southeastward to near LEX. Surface winds remain at least somewhat backed in this area. Hi-res models continue to suggest at least one or two rounds of additional development into the evening, and either of these impulses could congeal into a linear feature with the potential for significant wind damage. Overall threat for flooding is fairly low as these storms remain progressive. However, any repeated heavy rainfall, especially in urban areas, could result in localized flooding. Storms should wind down around midnight, with the rest of the overnight remaining quiet, although on the muggy side. Strong upper low settling over Lake Michigan will support mainly diurnal convection on Saturday. The morning should remain dry, but will carry likely POPs after 18Z Sat. Could still see a few strong storms, mainly in south-central Kentucky, but the threat for more organized severe wx should remain south and east of our area. .Long Term...(Saturday night through Friday) Issued at 315 PM EDT Fri Jul 20 2018 Unseasonably strong upper low will slowly make its way into the Deep South by Monday. Will continue high POPs on Sunday, with mainly diurnally driven convection. Wind fields continue to weaken, so not expecting much organization to it. Once the upper low is to our south and east on Monday, we'll trend back into a more typical summertime pattern. Westerlies remain to our north with a weak bagginess over the Deep South. Expect seasonable temps, typical summertime mugginess, with scattered afternoon thunderstorms possible each day. && .Aviation...(00Z TAF Issuance) Issued at 711 PM EDT Fri Jul 20 2018 Scattered storms, some severe, will continue to develop this evening ahead of a cold front stretching from Indiana to the Ozarks. Will account for these storms in the first few hours of the TAFs. The overnight hours after the storms will be quiet with VFR conditions, though southwest breezes will stay up around 7 knots. On Saturday a secondary front dropping down from a surface low over northern Indiana will cause scattered afternoon storms to develop once again. && .LMK WATCHES/WARNINGS/ADVISORIES... IN...None. KY...None. && Update...13 Short Term...RAS Long Term...RAS Aviation...13
Hazardous weather outlook, Jul 20, 6:32 PM CDT, 27 minutes before
Hazardous Weather Outlook National Weather Service Louisville KY 732 PM EDT Fri Jul 20 2018 INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067- 070>078-081-082-212345- Orange-Washington-Scott-Jefferson-Dubois-Crawford-Perry-Harrison- Floyd-Clark-Hancock-Breckinridge-Meade-Ohio-Grayson-Hardin-Bullitt- Oldham-Trimble-Henry-Shelby-Franklin-Spencer-Anderson-Woodford- Fayette-Bourbon-Nicholas-Nelson-Mercer-Jessamine-Larue-Marion-Boyle- Garrard-Madison-Butler-Edmonson-Hart-Green-Taylor-Casey-Lincoln- Logan-Warren-Simpson-Allen-Barren-Monroe-Metcalfe-Adair-Russell- Cumberland-Clinton- Including the cities of Paoli, Salem, Scottsburg, Madison, Jasper, English, Tell City, Corydon, New Albany, Jeffersonville, Lewisport, Hawesville, Hardinsburg, Brandenburg, Hartford, Leitchfield, Elizabethtown, Shepherdsville, Louisville, La Grange, Bedford, Milton, New Castle, Shelbyville, Frankfort, Georgetown, Cynthiana, Taylorsville, Lawrenceburg, Versailles, Lexington, Paris, Carlisle, Bardstown, Springfield, Harrodsburg, Nicholasville, Winchester, Hodgenville, Lebanon, Danville, Lancaster, Richmond, Morgantown, Brownsville, Horse Cave, Greensburg, Campbellsville, Liberty, Stanford, Russellville, Bowling Green, Franklin, Providence, Scottsville, Glasgow, Tompkinsville, Edmonton, Columbia, Jamestown, Burkesville, and Albany 732 PM EDT Fri Jul 20 2018 /632 PM CDT Fri Jul 20 2018/ ...TORNADO WATCH 294 IN EFFECT UNTIL 3 AM EDT /2 AM CDT/ SATURDAY... This hazardous weather outlook is for portions of south central Indiana and Central Kentucky. .DAY ONE...Tonight. Severe storms are expected through this evening. Damaging winds, large hail, and tornadoes are all threats along with very heavy rainfall and intense frequent lightning. Have a way to receive weather warnings and a plan of action. The storms should be out of the area around or shortly after midnight. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. Afternoon thunderstorms are expected Saturday and Sunday. A few strong storms are possible on Saturday afternoon, mainly in south central Kentucky. The main threats will be gusty winds and heavy rainfall. Scattered afternoon and evening storms are expected each day through the next work week. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed through this evening. 13
In the hours before
Local storm report, Jul 20, 6:31 PM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
731 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0633 PM TSTM WND DMG SAINT CATHERINE 37.70N 85.25W
07/20/2018 WASHINGTON KY 911 CALL CENTER
TREES DOWN AT BARDSTOWN ROAD AND HIGHWAY
152.
&&
CCMLocal storm report, Jul 20, 6:33 PM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
733 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0630 PM HAIL 1 SW SAINT CATHERINE 37.69N 85.26W
07/20/2018 E1.75 INCH WASHINGTON KY 911 CALL CENTER
GOLF BALL SIZE HAIL ALONG HIGHWAY 152.
&&
CCMLocal storm report, Jul 20, 6:41 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
741 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0719 PM HAIL 3 S CAMPBELLSVILLE 37.31N 85.34W
07/20/2018 E1.00 INCH TAYLOR KY PUBLIC
&&
SSCLocal storm report, Jul 20, 6:42 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
742 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM HAIL 2 ESE MARROWBONE 36.81N 85.47W
07/20/2018 E1.75 INCH CUMBERLAND KY PUBLIC
&&
CMLocal storm report, Jul 20, 6:46 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
746 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM TSTM WND DMG 1 SSW MIDDLEBURG 37.34N 84.82W
07/20/2018 CASEY KY 911 CALL CENTER
TREES BLOCKING THE ROAD ON N KY 501.
&&
CCMLocal storm report, Jul 20, 6:54 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LOUISVILLE KY
754 PM EDT FRI JUL 20 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0745 PM TSTM WND DMG BROWNSBORO 38.36N 85.50W
07/20/2018 OLDHAM KY PUBLIC
REPORTED AT 7511 HWY 329 CRESTWOOD TREES AND
POWERLINES DOWN.
&&
CMThe office that day
Everything else NWS Louisville, KY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 20, 4:30 AM CDT | Special Weather Statement | LMK | Oldham | 30 min |
| Jul 20, 5:38 AM CDT | Special Weather Statement | LMK | Franklin, Scott, Shelby | 52 min |
| Jul 20, 7:42 AM CDT | Special Weather Statement | LMK | Henry | 33 min |
| Jul 20, 8:17 AM CDT | Special Weather Statement | LMK | Henry | 28 min |
| Jul 20, 8:35 AM CDT | Areal Flood Advisory | LMK | Franklin, Scott | 115 min |
| Jul 20, 8:50 AM CDT | Special Weather Statement | LMK | Nicholas, Scott | 40 min |
| Jul 20, 9:29 AM CDT | Special Weather Statement | LMK | Bourbon, Scott | 31 min |
| Jul 20, 11:54 AM CDT | Severe Thunderstorm Warning | LMK | Meade | 51 min |
| Jul 20, 12:53 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 37 min |
| Jul 20, 12:57 PM CDT | Special Weather Statement | LMK | Scott | 33 min |
| Jul 20, 1:20 PM CDT | Severe Thunderstorm Warning | LMK | Jefferson | 70 min |
| Jul 20, 1:20 PM CDT | Tornado Warning | LMK | Trimble | 25 min |
| Jul 20, 1:21 PM CDT | Severe Thunderstorm Warning | LMK | Hardin, Meade | 24 min |
| Jul 20, 1:44 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Hardin, Jefferson, Meade | 34 min |
| Jul 20, 2:01 PM CDT | Areal Flood Advisory | LMK | Jefferson | 3 hr |
| Jul 20, 2:09 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Jefferson, Shelby, Spencer | 36 min |
| Jul 20, 2:16 PM CDT | Special Weather Statement | LMK | Bullitt | 29 min |
| Jul 20, 2:17 PM CDT | Special Weather Statement | LMK | Shelby | 28 min |
| Jul 20, 2:23 PM CDT | Severe Thunderstorm Warning | LMK | Bullitt, Nelson, Spencer | 52 min |
| Jul 20, 2:34 PM CDT | Areal Flood Advisory | LMK | Scott | 3 hr |
| Jul 20, 2:38 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Franklin, Scott, Shelby, Woodford | 37 min |
| Jul 20, 2:39 PM CDT | Tornado Warning | LMK | Bullitt, Nelson | 51 min |
| Jul 20, 2:44 PM CDT | Severe Thunderstorm Warning | LMK | Harrison, Nicholas, Scott | 31 min |
| Jul 20, 2:51 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Jessamine, Scott, Woodford | 39 min |
| Jul 20, 2:55 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Scott, Woodford | 20 min |
| Jul 20, 2:58 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Spencer, Washington | 62 min |
| Jul 20, 3:08 PM CDT | Severe Thunderstorm Warning | LMK | Bourbon, Harrison, Nicholas | 37 min |
| Jul 20, 3:14 PM CDT | Tornado Warning | LMK | Mercer, Nelson, Washington | 25 min |
| Jul 20, 3:19 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison | 26 min |
| Jul 20, 3:27 PM CDT | Flash Flood Warning | LMK | Harrison | 3 hr |
| Jul 20, 3:29 PM CDT | Areal Flood Advisory | LMK | Fayette | 3 hr |
| Jul 20, 3:33 PM CDT | Special Weather Statement | LMK | Larue | 27 min |
| Jul 20, 3:36 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Mercer, Washington, Woodford | 24 min |
| Jul 20, 3:44 PM CDT | Areal Flood Advisory | LMK | Bourbon | 3 hr |
| Jul 20, 3:44 PM CDT | Severe Thunderstorm Warning | LMK | Marion, Nelson, Washington | 46 min |
| Jul 20, 3:52 PM CDT | Severe Thunderstorm Warning | LMK | Clark, Fayette, Jessamine, Madison | 38 min |
| Jul 20, 3:59 PM CDT | Special Weather Statement | LMK | Larue | 31 min |
| Jul 20, 3:59 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Fayette, Garrard, Jessamine, Mercer, Washington and 1 more | 31 min |
| Jul 20, 4:09 PM CDT | Areal Flood Advisory | LMK | Clark, Fayette, Jessamine, Madison, Mercer, Woodford | 3 hr |
| Jul 20, 4:12 PM CDT | Tornado Warning | LMK | Marion, Nelson, Washington | 26 min |
| Jul 20, 4:20 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 25 min |
| Jul 20, 4:21 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Taylor | 54 min |
| Jul 20, 4:26 PM CDT | Special Weather Statement | LMK | Anderson | 34 min |
| Jul 20, 4:30 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Garrard, Jessamine, Madison, Mercer | 30 min |
| Jul 20, 4:34 PM CDT | Special Weather Statement | LMK | Jessamine | 26 min |
| Jul 20, 4:37 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Mercer, Washington | 38 min |
| Jul 20, 4:49 PM CDT | Severe Thunderstorm Warning | LMK | Garrard, Madison | 26 min |
| Jul 20, 4:56 PM CDT | Special Weather Statement | LMK | Marion | 34 min |
| Jul 20, 4:57 PM CDT | Special Weather Statement | LMK | Washington | 33 min |
| Jul 20, 5:01 PM CDT | Severe Thunderstorm Warning | LMK | Anderson, Nelson, Washington | 17 min |
| Jul 20, 5:02 PM CDT | Special Weather Statement | LMK | Hart | 28 min |
| Jul 20, 5:05 PM CDT | Severe Thunderstorm Warning | LMK | Larue, Marion, Washington | 40 min |
| Jul 20, 5:15 PM CDT | Special Weather Statement | LMK | Garrard, Madison | 30 min |
| Jul 20, 5:18 PM CDT | Severe Thunderstorm Warning | LMK | Casey, Lincoln, Marion | 42 min |
| Jul 20, 5:19 PM CDT | Special Weather Statement | LMK | Bourbon | 26 min |
| Jul 20, 5:24 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Metcalfe | 36 min |
| Jul 20, 5:29 PM CDT | Tornado Warning | LMK | Casey, Lincoln | 61 min |
| Jul 20, 5:30 PM CDT | Areal Flood Advisory | LMK | Clark, Garrard, Jessamine, Madison | 3 hr |
| Jul 20, 5:43 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Casey, Green, Taylor | 32 min |
| Jul 20, 5:45 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Marion, Washington | 30 min |
| Jul 20, 5:52 PM CDT | Severe Thunderstorm Warning | LMK | Cumberland, Metcalfe, Monroe | 38 min |
| Jul 20, 5:56 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Cumberland, Metcalfe | 49 min |
| Jul 20, 6:06 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Lincoln, Marion, Taylor | 24 min |
| Jul 20, 6:08 PM CDT | Severe Thunderstorm Warning | LMK | Trimble | 37 min |
| Jul 20, 6:15 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Green, Taylor | 30 min |
| Jul 20, 6:18 PM CDT | Severe Thunderstorm Warning | LMK | Oldham | 27 min |
| Jul 20, 6:24 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Clinton, Cumberland, Monroe, Russell | 36 min |
| Jul 20, 6:29 PM CDT | Severe Thunderstorm Warning | LMK | Boyle, Casey, Garrard, Lincoln | 31 min |
| Jul 20, 6:29 PM CDT | Severe Thunderstorm Warning | LMK | Barren, Metcalfe, Monroe | 31 min |
| Jul 20, 6:34 PM CDT | Severe Thunderstorm Warning | LMK | Oldham | 26 min |
| Jul 20, 6:42 PM CDT | Severe Thunderstorm Warning | LMK | Adair, Taylor | 33 min |
| Jul 20, 6:45 PM CDT | Severe Thunderstorm Warning | LMK | Oldham | 15 min |
| Jul 20, 6:54 PM CDT | Severe Thunderstorm Warning | LMK | Meade | 23 min |
| Jul 20, 6:55 PM CDT | Severe Thunderstorm Warning | LMK | Oldham, Shelby | 35 min |
Nearby
Severe Thunderstorm Warnings in Kentucky, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.